Allergy, Sinus & Asthma - 79
Save on Allergy, Sinus & Asthma at Best Medics. Top brands include Chlorphen-12, GUAI-AID®, Aquegel, XYZAL antihistamine, Xlear, Health Solutions, Allegra, Puritan, BreatheXperts, Claritin, Simply Saline S, Mucinex M, ELF emmit, Sudafed., Nasacort, Members Mark, & Benadryl B. Hurry! Limited time offers. Offers valid only while supplies last.
Chlorpheniramine Maleate Extended Release, 12 Mg, 120 Tablets by Chlorphen-12
4.0 out of 5 stars with 288 reviews
Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold;Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction;Dosage as directed by the physicianChlorpheniramine Maleate Extended Release, 12 Mg, 120 Tablets.
1024 Guai-Aid® 600mg Guaifenesin "Ultra-Pure" Expectorant Capsules - Includes 24 Size Travel Bottle
mpn: 957-610, ean: 0858995000600,
4.7 out of 5 stars with 278 reviews
Active Ingredient: Guaifenesin 600mg; Inactive Ingredients: Corn Starch, Gelatin, Hydroxypropyl Methylcellulose, Magnesium StearateDye Free, Sugar Free, Salicylate Free, Kosher Capsules. Developed by Pharmacist to Work Better. Does Not Require a Doctor's Prescription. Works quickly to relieve excess mucus and Phlegm.
4.7 out of 5 stars with 266 reviews
Whether you're an oxygen user, looking to breathe easier, or just trying to tackle extreme dry skin, NOTHING is better than Aquegel Original! Aquegel's specially formulated gel is safe for all ages and provides 12 HOURS of ACTUAL moisture relief.Moisturizes dryness due to Oxygen Therapy, Nose Bleeds, Sinusitis, and Dry Climates.. Contains 50% Moisture, weight by volume. Great for Extreme Dry Skin, Cracked Finger Tips, Elbows, and Feet!. Also great for Minor Wounds, Cuts, Scrapes, Psoriasis and
XLEAR Xylitol Sinus Care Spray, 1.5 oz (Pack of 9)
mpn: PPAX1401585, ean: 0700596000001,
4.6 out of 5 stars with 32 reviews
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 9 Retail PackageProduct of XLEAR. Pack of 9.
SinuAir Powdered Saline 30 Convenient Packets (Pack of 4) Fx&kH
mpn: SAPK30, ean: 0680709214313,
4.7 out of 5 stars with 191 reviews
SinuAir is now available in easy to use pre-measured packets. Each packet is precisely measured and formulated for use with the SinuPulse Elite. The convenient packets are designed to dissolve better and may be used with all other forms of nasal irrigation as well. Recommended by leading health care professionals for sinus and allergy relief - including sinus infection, sinusitis, and post nasal drip.Ph balanced saline mix. 30 pre-measured packets. Soothing, with no burning or stinging. No
Allegra Adult 24 Hour Allergy Tablets, 180Mg, 70 Count- (2 Pack) Ku#xD
4.3 out of 5 stars with 265 reviews
Allegra Allergy - 70 Tablets (180 mg each) 2 PACK = 140 Tablets.Allegra Allergy - 70 Tablets (180 mg each) 2 pack. fexofenadine HCl tablet 180 mg/antihistamine. Indoor and Outdoor Allergies Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat. Non-Drowsy.
BreatheXperts Nasal Irrigation Mineral Saline Mixture Refill Packets (Pack of 24)
mpn: 1736362, ean: 0863994000117,
4.0 out of 5 stars with 57 reviews
Features: For use with New Breath experts Nasal Irrigation Kit, the rinse system that is comfortable to use and mess-free. Only Breath experts Mineral Saline Mixture offers comparable bicarbonate to secretion of nasal fluid, making the solution isotonic, PH balanced, and OK for long term use. Mineral saline mixture packets are accurately dosed and measured for exact filling volume of the Breath experts Nasal Irrigation bottle. Each packet contains 182 g/kg of bicarbonate, more than competitors
Claritin allergy 24 hr 10 mg tablets, 45 Count (Pack of 6)
4.7 out of 5 stars with 248 reviews
Claritin Allergy 24 hr 10 mg Tablets 45ct is a non-drowsy, allergy relief product. It can temporarily relieve runny nose, sneezing, itchy, watery eyes, and itchy nose or throat caused by indoor or outdoor allergies.Non drowsy allergy relief. Indoor and Outdoor Allergies. 24 Hour Relief. 45 Tablets.
Simply Saline Adult Nasal Mist, Nighttime Giant Size, 4.25 Oz - Pack of 6
mpn: 10112017, ean: 0656554100811,
4.3 out of 5 stars with 246 reviews
Simply Saline extra strength nighttime formula plus eucalyptus helps relieve nasal congestion for a better night's sleep.Giant 4.25 ounce size. Helps dry mucus. Clears nasal passages to help reduce snoring. Drug-free, non-limited dosage. Use alone or with your cold or allergy medicine.
Mucinex Sinus-Max Pressure and Pain Caplets, 20 Count - Pack of 6
4.9 out of 5 stars with 204 reviews
The next time you're on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus-Max Pressure & Pain step in. It has a triple action formula with 3 maximum strength medicines in a single dose.Relives Sinus Pressure & Congestion. Relieves Headache & Fever. Thins & Loosens Mucus. Maximum Strength Formula. Triple Action Relief in 1 Dose.
Elf emmit an Active, Non Invasive, Wearable Mind- and Body- Stimulating Headband, Reduces Stress, Improves Sleep, Focus, Meditation, Concentration and Learning Processes
mpn: B01M2BDOEK, ean: 3830999530007,
4.0 out of 5 stars with 76 reviews
ELF Emmit - An Active, Non-Invasive, Wearable Mind and Body Stimulating Headband Reduces Stress, Improves Sleep, Focus, Meditation, Concentration and Learning Processes ELF emmit is the first active, non-invasive digital headband that uses totally safe, effective, patented pulsed electromagnetic therapy known as PEMS to train your brain to behave the way you’d prefer it to, at any given moment.AN ACTIVE, NON-INVASIVE, EFFECTIVE and PATENTED TECHNOLOGY: ELF emmit consistent use has been
Sudafed PE Pressure + Pain Caplets, Sinus Pain Relief, 24 Count - Pack of 5
mpn: 11052017, ean: 0656554117123,
4.6 out of 5 stars with 237 reviews
Sudafed PE pressure and pain maximum strength. Pain reliever, fever reducer and nasal decongestant. Relieves sinus pressure and congestion. Relieves sinus headache.Relieves congestion, pressure, and headaches. With acetaminophen for pain and fever reduction. Plus phenylephrine HCl for congestion. Non-drowsy formula.
Allegra Allergy 24 Hour Antihistamine Tablets,24 ct. 5
4.6 out of 5 stars with 185 reviews
Non-drowsy original prescription strength Allegra in a gel cap form. Allegra's fast, non-drowsy formula starts to work in 1 hour providing relief for the toughest indoor and outdoor allergies.Relief of runny nose, sneezing, itchy, watery eyes, itchy nose or throat. Non Drowsy Gel caps. 24 Hour Relief.
Allegra Adult 24 Hour Allergy Tablets, 180Mg, .4Pack (45 Count Each ) Bsmkw
mpn: hbf-jjj-omgh-mh587, ean: 0707089735051,
4.0 out of 5 stars with 234 reviews
Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.One Package of Allegra 24 Hour Pain Relief containing 45 Tablets with 180 mg of Fexofenadine HCI (Antihistamine). 183 mg of Fexofenadine HCI. 27 Hour relief of Nasal Congestion, Sneezing, Runny Nose, Itchy Nose. Noticeable Relief In Just One Hour. Stays Strong for 24 Hours.
Benadryl Antihistamine Allergy Medicine & Cold Relief, Dye-Free LIQUI-GELS Tablets, Liquid Gels, 24 Count - Pack of 5
mpn: 29092017, ean: 0780116968110,
4.4 out of 5 stars with 187 reviews
Benadryl Allergy Dye-Free Liqui-Gels temporarily relieve the symptoms associated with both upper respiratory allergies and the common cold. Each of these liquid-filled capsules contains 25 milligrams of the antihistamine diphenhydramine HCI to treat allergy symptoms of sneezing, runny nose, itchy nose or throat, and itchy, watery eyes and the cold symptoms of sneezing and runny nose. This formula is dye-free and intended for adults and children ages six and up.Temporarily relieves allergy and
Browse Our Catalog